Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the slice map problem for $ H^\infty(\Omega)$ and the reflexivity of tensor products


Author: Michael Didas
Journal: Proc. Amer. Math. Soc. 137 (2009), 2969-2978
MSC (2000): Primary 47A15, 47B20, 47L45; Secondary 46B28, 46K50
Published electronically: April 23, 2009
MathSciNet review: 2506455
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Omega \subset \mathbb{C}^n$ be a bounded convex or strictly pseudoconvex open subset. Given a separable Hilbert space $ K$ and a weak$ ^*$ closed subspace $ \mathcal{T} \subset B(K)$, we show that the space $ H^\infty(\Omega, \mathcal{T})$ of all bounded holomorphic $ \mathcal{T}$-valued functions on $ \Omega$ possesses the tensor product representation $ H^\infty(\Omega, \mathcal{T}) = H^\infty(\Omega){\overline{\otimes}}\mathcal{T}$ with respect to the normal spatial tensor product. As a consequence we deduce that $ H^\infty(\Omega)$ has property $ S_\sigma$. This implies that, if $ S\in B(H)^n$ is a subnormal tuple of class $ \mathbb{A}$ on a strictly pseudoconvex or bounded symmetric domain and $ T \in B(K)^m$ is a commuting tuple satisfying AlgLat$ (T) = \mathcal{A}_T$ (where $ \mathcal{A}_T$ denotes the unital dual operator algebra generated by $ T$), then the tensor product tuple $ (S\otimes 1, 1 \otimes T)$ is reflexive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A15, 47B20, 47L45, 46B28, 46K50

Retrieve articles in all journals with MSC (2000): 47A15, 47B20, 47L45, 46B28, 46K50


Additional Information

Michael Didas
Affiliation: Fachrichtung Mathematik, Universität des Saarlandes, Postfach 151150, D-66041 Saarbrücken, Germany
Email: didas@math.uni-sb.de

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09925-0
PII: S 0002-9939(09)09925-0
Keywords: Property $S_\sigma $, strictly pseudoconvex domains, subnormal tuples, tensor products
Received by editor(s): February 16, 2007
Received by editor(s) in revised form: August 26, 2007
Published electronically: April 23, 2009
Dedicated: This paper is dedicated to Christine and Tim
Communicated by: Marius Junge
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.